MathSciNet Relay Station
MathSciNet bibliographic data
MR1992830 (2004g:60130) 60K35 (60J65 82B27)
Lawler, Gregory; Schramm, Oded; Werner, Wendelin Conformal restriction: the chordal case. J. Amer. Math. Soc. 16 (2003), no. 4, 917–955 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement